# SDR CALA2015090300729

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 37,918 hours, 13,112 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, ON TAKEOFF ROLL AT 45 KTS, TAKEOFF CONFIGURATION WARNING WENT OFF, PSEU LIGHT WAS ON.  REJECTED TAKEOFF PSEU LIGHT WENT OFF.  FIM TASK 32-09-00-810-810 FOUND GOOD, ALL NORMAL.  PSEU BITE HISTORY SHOWED SPD BRK HANDLE SWITCH INTERMITTENT & NO FAULT CODE MSG PRESENT.  PSEU LIGHT REMAINED.  FAULT DATA, FAULT CODE 1.  SPD BRK SWITCH FAULT COMMENTS.  TARGET GAP INTERMITTENT.
